# SDR F3LA2023062700085

- Difficulty date: May 31, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320400
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. MAIN CABIN AFT WET AREA RIGHT FLOOR STRUCTURE BEAM Y-765 BETWEEN FR66 TO FR70 HAS CORROSION.   REMOVED AND REPLACED MAIN CABIN AFT WET AREA RIGHT FLOOR STRUCTURE BEAM Y-765 BETWEEN FR66 TO FR70 IAW A320 SRM 51-42-11, 51-44-11, 53-41-14-283-009, 51-75-12. MX ACTION IS ACCEPTABLE.
